# SDR VTZA96061

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transceiver
- Part number: 069102505
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6200 - IAD-ROA - DURING CRUISE, RETURNED TO IAD DUE TO BOTH NAVIGATION RADIOS WERE INTERMITTENT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED BOTH NAVIGATION RECEIVERS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
